# SDR P5CA9700330

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON INTERCOSTAL AT BS 510 LBL 30 ON UPPER CHORD.  REMOVED CORROSION WITHIN LIMITS PER BOEING SRM 51-10-01.
